MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE REV ASMBLY OFST STABLIZR; KNEE INSTRUMENTS: ALIGNMENT DEVICE

DEPUY IRELAND - 3015516266 ATUNE REV ASMBLY OFST STABLIZR; KNEE INSTRUMENTS: ALIGNMENT DEVICE
Catalog Number 254600422
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
During the procedure, it was evident that the assembly wrench was missing a screw.It also occurred that while we were holding the tibia to tighten the stem, the offset assembly stabilizer broke, preventing the surgical team from assembling the offset.They attempted to assemble it with one person holding it, respecting the offset direction, but this was not possible because it rotated.To resolve this, the doctor, after several attempts, decided to use more reamer and bypass the offset, then tighten it manually outside the assembly.This allowed for successful completion of the surgery without affecting the patient.It caused a delay of approximately thirty minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received "during the procedure it is again evident that the mounting key ref.Lot is missing a screw.This same reference and lot had already been reported the past with the collective.It is also presented that at the time we were holding the tibia to tighten the stem, the stabilizer assemblies of the offset ref.Lot was broken.Thus, avoiding being able to perform the assembly of the offset.It was a matter of holding it with a man alone, respecting the direction of the offset but it was not possible because it was rotated; to give a solution in this regard dr.Decides after several attempts to pass more reamer and avoid the offset, to then press this manually out of the assembly, thus managing to finish the surgery successfully, without affecting the patient, but with some discomfort of the specialist for what happened and with an alteration of approximately thirty (30) minutes.At the end, report is left in the case report, in the one force and this medium in order to inform what happened, so that these pieces that were marked with red tape and that were left inside the equipment are very well checked or changed when the devices return to j&j facilities (photographic records are annexed).¿.The product was not returned to depuy synthes; however, photos were provided for review.The photo investigation revealed that '254600422, atune rev asmbly ofst stablizr has the knob screw broken and detached.The observed condition could be consistent with improper care/handling, heavy usage.However, due to the low frequency of this occurrences and not suspecting any design issue, a definitive root cause cannot be established.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the atune rev.Asmbly ofst stablizr would contribute to the complained device issue.Based on the investigation findings, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the medtech orthopedics nonconformance (nc) quality system found no nc¿s associated with this product 254600422, lot gm5682901 combination.

Brand Name
ATUNE REV ASMBLY OFST STABLIZR
Common Device Name
KNEE INSTRUMENTS: ALIGNMENT DEVICE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23511109
Report Number1818910-2025-19424
Device Sequence Number13230848
Product Code LXH
UDI-Device Identifier10603295440352
UDI-Public(01)10603295440352(10)GM5682901
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600422
Device Lot NumberGM5682901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2025
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown